Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

stomach problem like acidity or constibution

i m in kolkata, india... i was here from last one year. there was no stomach problem like acidity or constibution but after one year these problems arise please tell me the solution or daily diet....
Asked On : Sun, 8 Aug 2010
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
First of all, I am sorry you are going through this. I would like to know your age, medical problems, smoking habits and diet.
you recently moved to India and changed your diet, right? Indian food is rich on carbohidrates and too spicy. It can cause constipation, flautulence (painful passage of gas) and gastric reflux. I would recommend you to increase fibers on your diet, eating more whole wheat products, vegetables and fibre-rich fruits (apple, pears, prune) and drinking more water. To get relieve on the acidity you can try over-the- counter tums (do not take too much bcause they can be dangerous if taking excessively), prilosec (omeprazole once daily for 4 weeks). Small and large meals are recommended
Please let me know if it was helpful.
Answered: Sun, 8 Aug 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor